Weighted Sobolev-Morrey Regularity of Solutions to Variational Inequalities

Creative Commons License

Guliyev V. S., ŞERBETÇİ A., Ekincioglu I.

Azerbaijan Journal of Mathematics, vol.14, no.1, pp.94-108, 2024 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.59849/2218-6816.2024.1.94
  • Journal Name: Azerbaijan Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.94-108
  • Keywords: elliptic obstacle problem, generalized weighted Morrey estimates, measurable coefficients, Reifenberg flat domain, small BMO
  • Ankara University Affiliated: Yes


We establish a global generalized weighted Sobolev-Morrey W1Mwp,ϕ-regularity for solutions to variational inequalities and obstacle problems for divergence form elliptic systems with measurable coefficients in bounded non-smooth domains.